# SDR SWAA2019071634939

- Difficulty date: July 15, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 55,084 hours, 32,589 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG2050AC07
- Part serial: 56021288
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, #2 INERTIAL REFERENCE SYSTEM FAULT/FAIL.  R&R #2 AIR DATA INERTIAL REFERENCE UNIT PER AMM.
